# SDR ASAA2023020741861

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,344 hours, 17,445 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ELEV PITOT AMBER LIGHT ILLUMINATED AFTER PUSH WITH PROBE HEATERS TURNED ON. GROUNDED - YES. FOUND C/B ON P18-3 D4 FOR RIGHT ELEV HEATER OUT. ACCOMPLISHED C/B RESET REF B737-800 AMM 20-60-01. RESET C/B. OPS TEST NORMAL REF B737-800 FIM 30-31 TASK 809.
